Affordable Access

Publisher Website

Total nonpositivity of nonsingular matrices

Authors
Journal
Linear Algebra and its Applications
0024-3795
Publisher
Elsevier
Publication Date
Volume
432
Issue
11
Identifiers
DOI: 10.1016/j.laa.2009.12.043
Keywords
  • Total Nonpositivity
  • Sign Regular Matrices

Abstract

Abstract In this paper, nonsingular totally nonpositive matrices are studied and new characterizations are provided in terms of the signs of minors with consecutive initial rows or consecutive initial columns. These characterizations extend an existing characterization that uses some restrictive hypotheses.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments